LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Mepron Buddies

 - UBBFriend: Email this page to someone!    
Author Topic: Mepron Buddies
mimi
LymeNet Contributor
Member # 6680

Icon 9 posted      Profile for mimi     Send New Private Message       Edit/Delete Post   Reply With Quote 
Greetings to all I have a question for all

of you that have more experience with this

than I do. I have been taking

mepron/biaxin/clindamycin combo.

for the past week. I have had nausea,

nightmares,fatique, pain behind my eyes


(always one of my favorites at work), and

there is a radio station broadcasting in my


head every time I close my eyes. Today, my


hands hurt so bad I can barely use them I am

typing this with one finger. My ear hurts

terribly and this was one of my first

symptoms. I am asking if all this is good

or not. Typical symptoms or unusual? I read


today that some people actually become

paralyzed during abx. Little nervous

Any help appreciated

mimi


Posts: 343 | From usa | Registered: Dec 2004  |  IP: Logged | Report this post to a Moderator
marblenose
LymeNet Contributor
Member # 6477

Icon 12 posted      Profile for marblenose     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Mimi,
I have been on Mepron for a month now.I was also on Zithro but it messed up my tummy bad. Lots of numbing, myalgia in legs very bad. swelling in hands and legs, vomiting, naseau, acid tummy. FATIGUE!!!!
I am beginning to feel more alert and energetic.
Is this a good sign? Boy oh boy I sure hope so.
Typing is difficult, lots of hand spasms.
Take care, be well. Know you are not alone.
Blessings,
Marblenose

Posts: 287 | Registered: Nov 2004  |  IP: Logged | Report this post to a Moderator
HEATHERKISS
Frequent Contributor (1K+ posts)
Member # 6789

Icon 10 posted      Profile for HEATHERKISS     Send New Private Message       Edit/Delete Post   Reply With Quote 
Going on the third month of mepron. It's been up and down. I don't have all of your symptoms but have had most of them.

I think the first week of something new is always hard. Your body needs to adjust. Hang in there. Your killing keets!!!!!! DIE KEETS! DIE!

Hope the pain especially in your hands let up. I know how that can be.

Feel better soon,
Heather


Posts: 1974 | From ABERDEEN, NJ 07747 | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
ICEiam
LymeNet Contributor
Member # 7519

Icon 9 posted      Profile for ICEiam     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi, I am so sorry all of you are suffering so much. My Daughter has been on Mepron for over 2 months now........she has had the

horrible head pressure behind her eyes and the pain in her ears for two months now. she says that she is always nauseated and has

some pretty strange dreams. She also said that she always hurts all over so she isn't

sure if that is the Mepron or not. Her LLMD had an MRI done on her the other day to see what was going on in there. Some of the

others here on the boads said that most people don't even have MRI's since the symptoms are so common. She is now off of

the Mepron and the Rocephin shots and only on Ketek now. Her symptoms have not gone away one bit even with a short 7 days worth

of prednizone. I am thinking maybe the Ketek might be part of the culprit too? If only she could have just a day once in a

while without the head pain. She says she feels like she is going to go crazy soon.

Good thing we have an appointmen for her to see her LLMD in August.

I pray for all of you here everyday.

------------------
ICEY

IDAHO LYME SUPPORT GROUP
[email protected]

[This message has been edited by ICEiam (edited 15 July 2005).]


Posts: 468 | From Las Vegas NV | Registered: Jun 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.